# SDR AALA2009013000403

- Difficulty date: January 30, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 26,469 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA-  EMERGENCY LIGHTS AT SEATS 13DEF INOPERATIVE.  REPLACED LAMPS AT SEATS 13DEF.
